# SDR SWAA2020011440448

- Difficulty date: January 6, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,072 hours, 26,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR STRUCTURE CORRODED ON FLOOR-TO-SIDEWALL SUPPORT BETWEEN BS 400 TO BS 500D, LBL 24.  R&R SUPPORT IAW SRM & DWG.
